Event-based finite-time H∞ filtering of discrete-time singular jump network systems
dc.contributor.author | Zhang, Y. | |
dc.contributor.author | Shi, P. | |
dc.contributor.author | Basin, M.V. | |
dc.date.issued | 2022 | |
dc.description | First published: 18 January 2022 | |
dc.description.abstract | This article presents the analysis and design problems of event-based (EB) finite-time (FT) 𝐻∞ filtering for discrete-time singular Markov jump network systems (SMNSs) based on separation of matrix inequality variables. According to the EB method, an SMNS model of network-induced delay is introduced. Sufficient conditions of singular stochastic FT boundedness are then obtained for the augmented SMNS model by applying a stochastic Lyapunov functional and introducing slack matrix variables. In addition, using separation schemes for decoupling matrix inequality variables, the EBFT 𝐻∞ filter gain matrices and triggered ones are co-designed to ensure that the augmented SMNSs are singularly stochastic FT bounded with a prescribed performance index. Finally, a practical DC test example is presented to show effectiveness of the proposed approach. | |
dc.description.statementofresponsibility | Yingqi Zhang, Peng Shi, Michael V. Basin | |
dc.identifier.citation | International Journal of Robust and Nonlinear Control, 2022; 32(6):4038-4054 | |
dc.identifier.doi | 10.1002/rnc.6009 | |
dc.identifier.issn | 1049-8923 | |
dc.identifier.issn | 1099-1239 | |
dc.identifier.orcid | Shi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435] | |
dc.identifier.uri | https://hdl.handle.net/2440/134338 | |
dc.language.iso | en | |
dc.publisher | Wiley | |
dc.relation.grant | http://purl.org/au-research/grants/arc/DP170102644 | |
dc.rights | © 2022 John Wiley & Sons Ltd. | |
dc.source.uri | https://doi.org/10.1002/rnc.6009 | |
dc.subject | Discrete singular network systems; event-based communication method; Markovian jump parameters; singular stochastic finite-time H∞ boundedness | |
dc.title | Event-based finite-time H∞ filtering of discrete-time singular jump network systems | |
dc.title.alternative | Event-based finite-time H-infinity filtering of discrete-time singular jump network systems | |
dc.type | Journal article | |
pubs.publication-status | Published |